Search This Site:
All MP3's are up for a limited time and are for sampling purposes only. If you wish to download any MP3 that you don't own already on CD, Cassette Tape, Vinyl Record, Graphaphone, Gramaphone, Phonographic cylinder, SACD, DAT, MiniDisc or even if you remember the tune and try to sing it between two cups and a length of string (illegal), you must (legally) delete all tracks after 24 hours. Music posted here is posted out of love, not with the intention for profit or to violate copyright. If you are the creator (or copyright owner) of a song, excerpt, essay, graphic or photo posted on this blog, please contact me if you want to comment on the selection or wish to have it removed. I will act swiftly.


PASSWORD for ALL files: MP3@3pm
For ALL PROBLEMS, please visit FAQ page
and you will surely find the answer.

Tuesday, March 16, 2010

David Bowie - Strange Fascination 1974-09-05 Bootleg

Hello out there.
It's awfy quiet. Contrasting the noise inside my head, caused by the need to reduce the dose of steroids I have been taking for about 13 years. These things are fucking terrible. You don't notice it when you go on them of course, in fact they seem like some kind of miracle drug! Pretty soon after you start taking them, in my case at least, but generally, for most illnesses that respond to them, this is what happens...you go from feeling very weak, being sick and unable to eat to feeling full of energy(!) full of the joys of life(!!) and the great thing for a Crohns diseaser is that you cultivate this amazingly ravenous appetite. It is like having the munchies every waking moment for a few years!!!
If you know anything about life by now my friend you will realise already that things come at a price.
Is there such a thing as a 'miracle' drug?
I can tell you the answer is no.
You see, the magical steroid health is only a temporary help. It is a temporary 'solution' to your ill health.
Without going into it too much, let me simplify it:
Steroids reduce inflammation. Inflammation is a process that is involved in many diseases from a simple cold to HIV. These particular steroids (hydrocortisone) can reduce inflammation in so many areas of the body and in so many illnesses, they are used a lot and can seem like a cure-all at times.
Alas, they are not a light substance to ingest so much. your body produces it's own amount of this hormone (hydrocortisone) every day. You need it to live. When you get stressed, excited, scared, emotional and even just when you are walking, talking and doing your usual shit (pardon my technical jargon here, you may have to use wikipedia)you NEED this stuff. Generally, a persons body will be producing the amount they require. That's how it goes.
This isn't really the place to go right into the workings of it so let me cut to the chase..
When you are taking steroids for inflammation, you need a dose that is much higher than your body would ever produce. you take this high amount every day until your body is used to the higher level. also your body will pretty much give up and eventually stop producing any of its own, due to the fact that it is getting enough already.
This is where the problem is when you come off the shit.
Steroids also bring side effects. Shitty effects that you don't want but are guaranteed to get if you continue to go along the steroid road of fake pseudo-health and hyperactivity(!!). These are too many to list but include cataracts and diabetes as well as Osteoporosis which I already have due to them.
So I must try to reduce or come off of them altogether. The problem is that my body has almost forgotten how to produce its own and wow ... does it make me feel like shit. Talk about feeling weird. This is worse than tripping on mushrooms sometimes I swear! (I mean a bad trip, obviously)
I'm sure this diatribe will speak for itself (was that an unintentional pun-joke there...? Oh I'm probably the only one that got it so fuck it...forget it) but, just in case you didn't grasp it, it's weirdness all around. Fleeting thoughts that disappear before you grab the thread...flickering sight, things look warped and then suddenly snap back to their usual state. As you go into more days of reduction you sweat. Lots. You sit on the sofa to watch TV and you feel sweat running down your temples...then your neck is soaked and you realise just how much its making you sweat. Shaking! I never had the shakes so much in my life. Nervousness is another thing. Really nervy..
This is going to be a long haul too. I feel a wreck already to tell the truth. Fuck this and the horse it rode in on. Oh yeah, that was me.
I chose to keep taking them over the years but hey, when faced with the gut-fucking-body-wrenching alternative then who wouldn't eh?
It is only now that I am reducing them I realise just how steroid-soaked my existence is/has been.
It is highly time to get back to reality FFS!
I am so eager I almost did myself an injury by reducing them too fast. I just want to get through it to the other side. I'm on 15mg and I am to reduce by 1mg every two weeks ONLY if it feels OK. well, in the first week I reduced it 3mg.
Yeah I'm fucking hurting now. It's the end of week two.
Urgh...! I will wait a week before doing anything now.
If I make it. Heh.
I know though, its no joke.
You really can get sick if you reduce them too fast on account of your inability to make your own supply. so you can faint, fit, go into a coma and erm die if you were faced with a lack of steroid when you needed it.
Best to do it slowly then like they say. Balls.
Am I making your day go in a generally positive direction so far?
Great. :)





Welcome.
You made it through all of that so I mean it, well done.

Today is Bowie.
Ground Control to Major Tom...

Image and video hosting by TinyPic

LINKS:
Remember - Files are in Rar archives~ Using Winrar, Winrar Software Here
Howto Download From Megaupload
Howto Download From Rapidshare


Split Rar Archives]
http://www.megaupload.com/?d=SUVMLFHQ
http://www.megaupload.com/?d=AMPY6J70
================
Split Rars Alternative 1]
http://rapidshare.com/files/344111087/1974-09-05StrangeFascination.part1.rar
http://rapidshare.com/files/344134222/1974-09-05StrangeFascination.part2.rar
================
================

Swings & Roundabouts.

Tags::::::

Labels: , ,

- Link for this post -

5 Comments:

Blogger DJ Useo said...

Sorry to hear yer suffering.I hope you do much better soon.
Thanks for the bowie.

3/18/2010 05:40:00 am  
Blogger hitmewithit said...

Thasnks mate, nice of you to say.
Yeah these steroids...wow.
Enjoy that album ;)

3/18/2010 09:47:00 am  
Anonymous Anonymous said...

You shouldn't be reducing your steroids on your own. I'm a doctor and I have my own physician who tells me what to do with my meds even though I know as much or more about them than he does. Because we make foolish decisions for ourselves. This is not a DIY project. There is no hurry. Of course you feel awful. Try reducing it by 1mg per day every two weeks. When you get to around 5-7mg per day that will be the tricky part since that is the natural rate your adrenal glands used to make every morning.They have been sleeping and shrinking for as long as your dose has been higher than that. Slow down your reduction even more when you get there -- don't speed up like you'll think you should. It will take a long time for your adrenal glands to build up the tissues to do the job themselves.Good luck. If you can't communicate with your doctor (and I don't know if you can or can't) get a new one. Best wishes.

4/10/2010 08:25:00 pm  
Blogger hitmewithit said...

Hey anonymous thanks for the comments... interesting.
I have been dealing with prednisolone for so long I really do know all of that stuff. I just sometimes get so tired of it that I get a bit brave and maybe reduce it faster than is advised...but I do know my reaction to it and I know when I am pushing it too far so I won't do anything dangerous or silly.
I am now on 10mg but won't drop it any more for likely about two weeks as I want to just level out at this dose first.
I know that 5-7mg golden dosage area too and I agree, it can get so difficult around that level. That is when I start to go a lot slower!
As for my doctor though, I am really really lucky as I seem to have the best Dr I have ever had in all these years of having Crohn's and going to them. He is a top medic at St Marks hospital in Harrow, London. The hospital is one of the leading hospitals for Crohn's and related illnesses and he is one of the main guys there so it's brilliant. We are almost like mates as much as Dr and patient, we get on so well and he listens.
Thanks again for your input, nice of you to say what you did. Feel free to leave more comments :)

4/10/2010 09:33:00 pm  
Blogger willie_dixon said...

More Bowie!!!!

5/02/2010 07:36:00 pm  

Post a Comment

<< Home